# SDR REXA97012

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 4018502
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 7,479 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP FAILURE.  REMOVED AND REPLACED MAIN HYDRAULIC PUMP IAW AMM OPERATIONAL CHECK OF SYSTEMS GOOD.  OK FOR SERVICE.  (X)
